# SDR QXEA200602122

- Difficulty date: August 12, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,382 hours, 27,980 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - NR 2 LEFT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT FITTING AND MOUNTING SURFACE ON NACELLE HAVE CORROSION AND PITTING.  REPAIRED IAW RD 8-54-1178, PAGE 1.
